# SDR DALA2018110506436

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 55,615 hours, 18,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 5155946) DURING SERVICE CHK FOUND EMERGENCY LIGHTS INOP ON OVERHEAD SIGN AND EMERGENCY EXIT SIGNS AT ROW 41 ABC. REMOVED AND REPLACED BATTERY PACK ASSY FROM EQUIP NUMBER M11490 IAW B757 AMM 33-51. OPS CHK GOOD.
